English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 52568/87720 (60%)
造訪人次 : 9373005      線上人數 : 50
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/96066


    題名: Properties of the Exceptional (Xl) Laguerre and Jacobi Polynomials
    作者: Ho, Choon-Lin;Satoru Odake;Ryu Sasaki
    貢獻者: 淡江大學物理學系
    關鍵詞: exceptional orthogonal polynomials;Gram-Schmidt process;Rodrigues formulas;generating functions
    日期: 2011-11
    上傳時間: 2014-02-17 11:41:57 (UTC+8)
    出版者: Kyiv: Natsional'na Akademiya Nauk Ukrainy * Instytut Matematyky
    摘要: We present various results on the properties of the four infinite sets of the exceptional Xl polynomials discovered recently by Odake and Sasaki [Phys. Lett. B 679 (2009), 414-417; Phys. Lett. B 684 (2010), 173-176]. These Xl polynomials are global solutions of second order Fuchsian differential equations with l+3 regular singularities and their confluent limits. We derive equivalent but much simpler looking forms of the Xl polynomials. The other subjects discussed in detail are: factorisation of the Fuchsian differential operators, shape invariance, the forward and backward shift operations, invariant polynomial subspaces under the Fuchsian differential operators, the Gram-Schmidt orthonormalisation procedure, three term recurrence relations and the generating functions for the Xl polynomials.
    關聯: Symmetry, Integrability and Geometry: Methods and Applications 7, 107(24pages)
    DOI: 10.3842/SIGMA.2011.107
    顯示於類別:[物理學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML171檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋